# SDR U2RA201206150002

- Difficulty date: June 13, 2012
- Submitted: June 15, 2012
- Operation: Air carrier
- Aircraft: N919CA
- Make and model: Boeing 747428
- Aircraft serial: 25302
- Aircraft time: 80,180 hours, 10,951 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141U1099
- Condition: Cracked
- Location: Bs 400
- Part time: 80,180 hours, 10,951 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG WHEEL WELL BS 400 LT AFT CORNER SKIN PANEL FOUND CRACKED.  REF AD 2010-26-07, SB 747-53A2305. CRACK LENGTH 2.5" LONG FASTENER HOLE CRACK .030"
